# SDR ASAA0480343

- Difficulty date: April 21, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HV CHECK, FOUND AFT PIT SKIN BETWEEN STATION 1149 AND 1155, LONGERON 29L IS CORRODED.  REMOVED DAMAGE AND INSTALLED RPR DOUBLER PER EA 5330-01774.  (M)
